# SDR SWAA2016020448653

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 63,110 hours, 37,141 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 141A6143U7
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO INTERCOSTAL CRACKED BETWEEN BS 500 TO BS 500A, LBL 24.  REPAIRED INTERCOSTAL PER SRM.
